# SDR UPS98227517

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON REMOVAL OF NR 4 SLAT ACTUATOR EYE END BOLT FROM SLAT BOTH RIBS EITHER SIDE OF MOUNT POINT FOUND CRACKED.  REPLACED RIBS IAW SRM AND DRAWING 657276,  REINSTALLED NR 4 SLAT EYE BOLT IAW MM 27-81-32.
